DOI QR코드

DOI QR Code

JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, I

  • Kim, Byung-Do (Department of Mathematics Gangneung-Wonju National University)
  • Received : 2012.09.03
  • Published : 2013.07.31

Abstract

The purpose of this paper is to prove that the noncommutative version of the Singer-Wermer Conjecture is affirmative under certain conditions. Let A be a noncommutative Banach algebra. Suppose there exists a continuous linear Jordan derivation $D:A{\rightarrow}A$ such that $D(x)^3[D(x),x]{\in}rad(A)$ for all $x{\in}A$. In this case, we show that $D(A){\subseteq}rad(A)$.

References

  1. F. F. Bonsall and J. Duncan, Complete Normed Algebras, Berlin-Heidelberg-New York, 1973.
  2. M. Bresar, Derivations of noncommutative Banach algebras. II, Arch. Math. 63 (1994), no. 1, 56-59. https://doi.org/10.1007/BF01196299
  3. M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), no. 4, 1003-1006. https://doi.org/10.1090/S0002-9939-1988-0929422-1
  4. L. O. Chung and J. Luh, Semiprime rings with nilpotent derivatives, Canad. Math. Bull. 24 (1981), no. 4, 415-421. https://doi.org/10.4153/CMB-1981-064-9
  5. B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073. https://doi.org/10.2307/2373290
  6. B. D. Kim, On the derivations of semiprime rings and noncommutative Banach algebras, Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 1, 21-28.
  7. B. D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), no. 4, 607-618. https://doi.org/10.4134/CKMS.2002.17.4.607
  8. B. D. Kim, Jordan derivations of semiprime rings and noncommutative Banach algebras. I, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 15 (2008), no. 2, 179-201.
  9. B. D. Kim, Jordan derivations of semiprime rings and noncommutative Banach algebras. II, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 15 (2008), no. 3, 259-296.
  10. K. H. Park and B. D. Kim, On continuous linear Jordan derivations of Banach algebras, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 16 (2009), no. 2, 227-241.
  11. A. M. Sinclair, Jordan homomorphisms and derivations on semisimple Banach algebras, Proc. Amer. Math. Soc. 24 (1970), 209-214.
  12. I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264. https://doi.org/10.1007/BF01362370
  13. M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), no. 3, 435-460. https://doi.org/10.2307/1971432
  14. J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glas. Mat. Ser. III 26(46) (1991), no. 1-2, 83-88.
  15. J. Vukman, On derivations in prime rings and Banach algebras, Proc. Amer. Math. Soc. 116 (1992), no. 4, 877-884. https://doi.org/10.1090/S0002-9939-1992-1072093-8

Cited by

  1. JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II vol.27, pp.1, 2014, https://doi.org/10.14403/jcms.2014.27.1.65
  2. JORDAN DERIVATIONS ON A LIE IDEAL OF A SEMIPRIME RING AND THEIR APPLICATIONS IN BANACH ALGEBRAS vol.23, pp.4, 2016, https://doi.org/10.7468/jksmeb.2016.23.4.347
  3. Generalized derivations on Lie ideals in prime rings vol.65, pp.1, 2015, https://doi.org/10.1007/s10587-015-0167-4
  4. Engel conditions of generalized derivations on Lie ideals and left sided ideals in prime rings and Banach Algebras vol.27, pp.7-8, 2016, https://doi.org/10.1007/s13370-016-0418-z